# SDR SIMA20201130005

- Difficulty date: November 30, 2020
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N262NN
- Make and model: Emb EMB110*
- Aircraft serial: 17000701
- Aircraft time: 7,463 hours, 4,721 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Part number: 17116240409
- Condition: Cracked
- Location: Lh
- Component: Wing Tip Assy
- Component part number: 17116240409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H ENHANCED WING TIP SPAR 1 CRACKED AT LIGHTNING HOLE-C/A-COMPLETE:REPAIRED LH ENHANCED WING TIP SPAR 1 IAW ENVOY EO# EJ-5700-004.
